# SDR 97UAL900580

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152UA
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Engine: Pwa JT9D7R4G2
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: 20AFC2040
- Condition: Failed
- Location: Nr 4 Te Flap
- Part time: 361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST ARRIVAL VISUAL CHECK, THE NUMBER FOUR TRAILING EDGE FLAP CARRIAGE FOWARD BOGIE REVEALED THAT ONE OF THE FOUR AIR LOAD ROLLER BEARINGS HAD DISINTEGRATED.  REPLACED AIR LOAD ROLLER BEARING.
